# SDR AALA202207266171

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 25,327 hours, 7,603 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1454732
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURE SYSTEM 1 AND 2 FAIL MESSAGE AFTER TAKEOFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PIT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED #1 CABIN PRESSURE CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-34.
